# SDR FXTA2018F00107

- Difficulty date: February 16, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N952BA
- Make and model: Cessna 208B
- Aircraft serial: 208B5201
- Aircraft time: 3,004 hours, 6,610 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Vane
- Part number: 26550004
- Condition: Broken
- Location: Zone 400
- Part time: 3,004 hours, 6,610 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER PIVOTING/ACTUATING TUBE FOR THE INERTIAL SEPARATOR AFT VANE ASSY BROKEN OFF. THIS WOULD NOT ALLOW FOR PROPER OPERATION OF THE BYPASS DOOR.
